# SDR CA970130002

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D7B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A1
- Condition: Open Port
- Location: Oil Vent Line
- Component: Customcomp
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) 30 MINUTES AFTER TAKEOFF #1 OIL QUANTITY STARTED A GRADUAL DECREASE. POWER REDUCED ON REACHING 2 GALLONS. ENGINE SHUT DOWN AT ZERO QUANTITY, PRESSURE AND TEMPERATURE NORMAL. ON PREVIOUS LEG OIL PRESSURE WENT TO ZERO JUST BEFORE TOUCHDOWN. ALL OTHER INDICATIONS WERE NORMAL. SUSPECT INSTRUMENT FAILURE, OIL ADDED. FOUND VENT LINE MISSING AND VENT PORT NOT CAPPED. REPLACED.
